# SDR UIEA2014051600195

- Difficulty date: May 16, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 71,117 hours, 14,060 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SKIN, AROUND SUMP DRAIN HOLE OF RT WING INSPAR LOWER SURFACE, WS 1480.  REPAIR THE DAMAGED AREA IAW EI NO T2014A57B-1190 REV 2.  PERFORM LEAD CHECK IAW JC 4428A108 REV 0.
